# SDR ASAA0843120

- Difficulty date: June 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 52,370 hours, 29,962 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SHEAR TIE PREVIOUS REPAIR CORRODED.  REPAIRED PER SRM 53 00 07.
